# SDR SROM200400028

- Difficulty date: March 15, 2004
- Submitted: March 24, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830120
- Condition: Corroded
- Location: Zone 800
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION EEC DOOR EXTERIOR SKIN HAS LIGHT CORROSION AND BARE METAL.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN IAW  SRM 51-30-2 AND MFG DRAWING NR 65-45830.
